Alert archive / Kansas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 73, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at May 6, 2007, 8:23 PM CDT for Bourbon County, Kansas. It was in force for 71 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 6, 2007, 8:23 PM CDT (01:23 UTC)
- Expired
- May 6, 2007, 9:34 PM CDT
- In force
- 71 min
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
County Bourbon County, KS
The radar
The Pleasant Hill radar (KEAX), 123 km from the middle of the area, began a volume at 01:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 6, 9:05 PM CDT | HAIL 0.75 | 3 Sw Fort Scott, KS | |
| May 6, 9:16 PM CDT | HAIL 0.75 | Fort Scott, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 6, 1:59 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.4 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 917 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 1814 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KSGF 070123 SVRSGF KSC011-070300- /O.NEW.KSGF.SV.W.0073.070507T0123Z-070507T0300Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 823 PM CDT SUN MAY 6 2007 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... BOURBON COUNTY IN SOUTHEAST KANSAS... * UNTIL 1000 PM CDT. * AT 821 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM NEAR PAWNEE STATION...OR 7 MILES NORTHWEST OF ENGLEVALE...MOVING NORTH AT 30 MPH. THIS STORM IS CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... REDFIELD...FORT SCOTT AND 9 MILES EAST OF UNIONTOWN BY 845 PM CDT. FULTON BY 910 PM CDT. THE TOWNS OF PAWNEE STATION...HIATTVILLE...MARMATON...DEVON... HAMMOND...HARDING AND MAPLETON ARE ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM. THIS STORM HAS A HISTORY OF PRODUCING HALF DOLLAR SIZE HAIL. THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. LAT...LON 3769 9507 3768 9462 3802 9463 3802 9506 $$ CRAMER
4 follow-up statements
000 WWUS53 KSGF 070154 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 853 PM CDT SUN MAY 6 2007 KSC011-070300- /O.CON.KSGF.SV.W.0073.000000T0000Z-070507T0300Z/ BOURBON KS- 853 PM CDT SUN MAY 6 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR BOURBON COUNTY... AT 850 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM NEAR PAWNEE STATION...OR 7 MILES NORTH OF ENGLEVALE...MOVING NORTH AT 35 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... FORT SCOTT AND 7 MILES EAST OF REDFIELD BY 905 PM CDT. FULTON BY 925 PM CDT. THE TOWNS OF MARMATON...DEVON...HAMMOND AND HARDING ARE IN THE PATH OF THIS A SEVERE THUNDERSTORM. SEVERAL OTHER SCATTERED THUNDERSTORMS EXIST ACROSS MUCH OF BOURBON COUNTY. ALONG WITH A POTENTIAL FOR FLASH FLOODING...THESE STORMS MAY ALSO PRODUCE HAIL UP TO THE SIZE OF QUARTERS. THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING FOR SOUTHEAST KANSAS. LAT...LON 3769 9507 3768 9462 3802 9463 3802 9506 $$ CRAMER
000 WWUS53 KSGF 070214 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 913 PM CDT SUN MAY 6 2007 KSC011-070300- /O.CON.KSGF.SV.W.0073.000000T0000Z-070507T0300Z/ BOURBON KS- 913 PM CDT SUN MAY 6 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR BOURBON COUNTY... AT 909 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM NEAR FORT SCOTT...MOVING NORTH AT 35 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL. THE SEVERE THUNDERSTORM WILL BE NEAR... FULTON BY 930 PM CDT. THE TOWN OF HAMMOND IS IN THE PATH OF THIS A SEVERE THUNDERSTORM. THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY MORNING FOR SOUTHEAST KANSAS. LAT...LON 3781 9487 3774 9463 3802 9462 3803 9485 $$ CRAMER
000 WWUS53 KSGF 070226 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 927 PM CDT SUN MAY 6 2007 KSC011-070300- /O.CON.KSGF.SV.W.0073.000000T0000Z-070507T0300Z/ BOURBON KS- 927 PM CDT SUN MAY 6 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTHEASTERN BOURBON COUNTY... AT 924 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM NEAR HAMMOND...OR 8 MILES NORTH OF FORT SCOTT... MOVING NORTH AT 30 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL. THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN BOURBON COUNTY. THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY MORNING FOR SOUTHEAST KANSAS. LAT...LON 3789 9485 3787 9463 3802 9462 3803 9485 $$ CRAMER
000 WWUS53 KSGF 070234 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 934 PM CDT SUN MAY 6 2007 KSC011-070244- /O.CAN.KSGF.SV.W.0073.000000T0000Z-070507T0300Z/ BOURBON KS- 934 PM CDT SUN MAY 6 2007 ...THE SEVERE THUNDERSTORM WARNING FOR BOURBON COUNTY IS CANCELLED... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE THUNDERSTORMS WHICH PROMPTED THE WARNING WERE EXITING THE WARNED AREA... THUS THE WARNING HAS BEEN CANCELLED. LAT...LON 3789 9485 3787 9463 3802 9462 3803 9485 $$ CRAMER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 2:45 PM CDT, 5 hours 38 minutes earlier.
Area forecast discussion, May 6, 2:45 PM CDT, 5 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 245 PM CDT SUN MAY 6 2007 .DISCUSSION... FORECAST CHALLENGES CONTINUE TO BE SEVERE WEATHER THREAT THIS AFTERNOON...ALONG WITH PRECIP CHANCES THROUGH THE WEEK. CURRENTLY...OUTFLOW BOUNDARY FROM CONVECTION OVER NORTHERN MISSOURI SLOWLY MAKING ITS WAY SOUTH. THUNDERSTORM ACTIVITY MAINLY BEHIND THE BOUNDARY. OTHERWISE...NO LIFTING MECHANISM TO GET THUNDERSTORMS GOING. WE DID AN 18Z SOUNDING FOR SPC...STILL SHOWING CAPS AT 850MB AND 650MB. CAPES AROUND 3100 J/KG WITH CIN -30 J/KG. A LOT OF INSTABILITY...BUT WITH LACK OF TRIGGER...GOING TO BE HARD PRESSED TO GET ANY WIDESPREAD CONVECTION GOING. MM5 MODEL SHOWING SOME FAIRLY GOOD LOW LEVEL MOISTURE CONVERGENCE ACROSS SOUTHEAST KANSAS AND WESTERN MISSOURI ALONG WHATS LEFT OF AN OLD STATIONARY FRONT...CAN SEE FAIRLY GOOD ON SATELLITE IMAGERY. NOT MUCH SHEAR FROM THE 18Z SOUNDING...DO HAVE A SOUTHWEST LLVL JET OF 30KTS AT 4500FT WITH 0-3KM HELICITIES OF 99 M2/S2. SO DONT THINK TORNADOES WILL BE A PROBLEM TODAY. BUT SINCE THE TORNADO WATCH IS OUT...DECIDED TO LET IT RIDE A FEW MORE HOURS...AT LEAST THROUGH SUNSET TO SEE IF ANYTHING DEVELOPS. GIVEN POOR PERFORMANCE OF MODELS OVER THE PAST FEW DAYS...PRECIP CHANCES REMAIN QUESTIONABLE. DECIDED TO GO WITH INHERITED POPS THIS FORECAST CYCLE. GFS SHOWING RIDGE REMAINING FIRM OVER THE AREA THROUGH TUESDAY. UPPER LOW VERY SLOWLY MOVES EAST ACROSS THE STATE GIVING CHANCE POPS THROUGHOUT THE WEEK. GCC && .AVIATION... FOR THE 18Z SGF TAFS...CUMULUS FIELD AOA 3500 WILL CONTINUE THROUGH 00Z WITH A BROKEN DECK OF 3500/4500 POSSIBLE DURING THE AFTERNOON HOURS. OUTFLOW BOUNDARY ACROSS WEST CENTRAL MISSOURI THIS AFTERNOON WILL LIKELY HOLD STEADY OR RETROGRADES NORTHWARD...OR EVEN WASHOUT. THEREFORE...ONLY THUNDERSTORM ACTIVITY WILL LIKELY DEPEND UPON THE AMOUNT OF INSTABILITY FROM ANY TYPE OF OUTFLOW BOUNDARY NEAR KSGF/KJLN. BEST CHANCE OF THUNDERSTORM ACTIVITY WITH MVFR/IFR CEILINGS/VISIBILITIES WILL OCCUR AROUND KJLN. WILL UPDATE TAFS IF ANY DEVIATION OF CURRENT TRENDS INDICATE. JLT FOR THE 18Z PLEASANT HILL TAFS...MORNING MCS AND OUTFLOW BOUNDARIES INDICATED A PERSISTENT EAST/NORTHEAST WIND DURING THE EARLY AFTERNOON PERIOD. MVFR CEILINGS WILL OCCUR WITH ANY HEAVIER CONVECTIVE CELLS. HAVE ONLY ALLOWED FOR A TEMPORARY PERIOD THROUGH 20Z AND WILL UPDATE IF CURRENT TRENDS INDICATE. HOWEVER...MORNING MCS WILL LIKELY DAMPER ANY EXTREME INSTABILITY TRENDS...SO THUNDERSTORM ACTIVITY SHOULD BE MODERATE TO STRONG. DONT EXPECT SEVERE ACTIVITY THROUGH THE NEXT 3/6 HOURS. AFTER 00Z...THUNDERSTORM POTENTIAL WILL LIKELY INCREASE AS THE LOW LEVEL JET INCREASES AND THUNDERSTORM ACTIVITY FROM OKLAHOMA AND SOUTHEAST KANSAS MOVES NORTHWARD. JLT && SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. WFO SGF
Hazardous weather outlook, May 6, 7:00 PM CDT, 1 hour 23 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE SPRINGFIELD MO 700 PM CDT SUN MAY 6 2007 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-071815- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 700 PM CDT SUN MAY 6 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED: SCATTERED THUNDERSTORM PRODUCING... HAIL TO THE SIZE OF QUARTERS. WIND GUSTS IN EXCESS OF 60 MPH. ISOLATED TORNADOES. TORRENTIAL DOWNPOURS OF RAIN AND FLASH FLOODING. AREAS AFFECTED AND TIMING: SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED ALONG AND NORTHWEST OF A LINE FROM JOPLIN TO STOCKTON TO VIENNA THROUGH THIS EVENING. ISOLATED SHOWERS AND THUNDERSTORMS ARE EXPECTED SOUTH AND EAST OF THIS LINE THROUGH THIS EVENING. DISCUSSION: AN OUTFLOW BOUNDARY...ORIGINATING FROM THUNDERSTORMS OVER NORTHERN MISSOURI THIS MORNING...HAS SETTLED ACROSS WEST CENTRAL AND CENTRAL MISSOURI THIS AFTERNOON. STRONG SOUTHERLY FLOW IN THE LOW LEVELS OF THE ATMOSPHERE IS INTERACTING WITH THIS BOUNDARY IN A WARM...MOIST AND UNSTABLE ATMOSPHERE TO PRODUCE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS EXTREME SOUTHEAST KANSAS AS WELL AS WEST CENTRAL AND CENTRAL MISSOURI. A FEW SEVERE THUNDERSTORMS ARE POSSIBLE IN THIS AREA...WITH DAMAGING WINDS IN EXCESS OF 60 MPH AND HAIL TO THE SIZE OF QUARTERS POSSIBLE. ISOLATED TORNADOES ARE POSSIBLE ALONG IN AREAS ALONG THE MISSOURI KANSAS STATE LINE IN THE VICINITY OF THE OUTFLOW BOUNDARY. IN ADDITION TO THE RISK OF SEVERE WEATHER...VERY HEAVY RAINFALL IS EXPECTED. SEVERAL INCHES OF RAIN WILL BE POSSIBLE WITH THE TORRENTIAL DOWNPOURS FROM THESE STORMS WHICH WILL LEAD TO FLASH FLOODING. OTHER...MORE ISOLATED...THUNDERSTORM DEVELOPMENT IS EXPECTED ACROSS THE REMAINDER OF THE OZARKS THROUGH THIS EVENING. THUNDERSTORMS ARE EXPECTED TO DIMINISH IN INTENSITY AND AREAL COVERAGE DURING THE MID AND LATE EVENING HOURS. HOWEVER... ADDTIONAL SHOWER AND THUNDERSTORM DEVELOPMENT IS POSSIBLE ACROSS EXTREME SOUTHEAST KANSAS AND WEST CENTRAL MISSOURI THROUGH THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORM CHANCES WILL GRADUALLY INCREASE THROUGH MIDWEEK. STRONG TO SEVERE STORMS WILL BE POSSIBLE...BUT SPECIFIC DETAILS REMAIN IN QUESTION. THERE WILL ALSO BE A THREAT FOR HEAVY RAINFALL AND LOCALIZED FLOODING...MAINLY OVER EXTREME SOUTHEAST KANSAS AND WESTERN MISSOURI. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL MAY BE NEEDED THIS EVENING ACROSS EXTREME SOUTHEAST KANSAS AND PORTIONS OF WESTERN MISSOURI...GENERALLY ALONG AND WEST OF A LINE FROM JOPLIN TO OSCEOLA. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) CLAYCOMB/GAGAN
In the hours before
Local storm report, May 6, 7:15 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
715 PM CDT SUN MAY 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TSTM WND DMG 2 SE APPLETON CITY 38.17N 94.00W
05/06/2007 ST. CLAIR MO EMERGENCY MNGR
SEVERE THUNDERSTORM WIND GUSTS DAMAGED THREE BARNS IN
NORTHWEST ST. CLAIR COUNTY. MOST OF THE DAMAGE WAS ROOF
DAMAGE...AND SOME TIN SIDING DAMAGE.
&&
DCRAMERLocal storm report, May 6, 7:25 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
725 PM CDT SUN MAY 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM TSTM WND DMG 2 W EL DORADO SPRINGS 37.88N 94.06W
05/06/2007 CEDAR MO PUBLIC
0420 PM TSTM WND GST 2 W EL DORADO SPRINGS 37.88N 94.06W
05/06/2007 E60 MPH CEDAR MO PUBLIC
&&
DCRAMERLocal storm report, May 6, 7:50 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
750 PM CDT SUN MAY 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HAIL 1 SW SYRACUSE 38.66N 92.89W
05/06/2007 E0.75 INCH MORGAN MO PUBLIC
&&
DCRAMERLocal storm report, May 6, 8:04 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
804 PM CDT SUN MAY 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL HANNON 37.62N 94.49W
05/06/2007 E1.00 INCH BARTON MO PUBLIC
&&
DCRAMERLocal storm report, May 6, 8:09 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
809 PM CDT SUN MAY 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TSTM WND DMG 2 SE APPLETON CITY 38.17N 94.00W
05/06/2007 ST. CLAIR MO EMERGENCY MNGR
SEVERE THUNDERSTORM WIND GUSTS DAMAGED THREE BARNS IN
NORTHWEST ST. CLAIR COUNTY. MOST OF THE DAMAGE WAS ROOF
DAMAGE...AND SOME TIN SIDING DAMAGE.
&&
DCRAMERLocal storm report, May 6, 8:17 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
817 PM CDT SUN MAY 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0816 PM HAIL GIRARD 37.51N 94.84W
05/06/2007 E1.25 INCH CRAWFORD KS FIRE DEPT/RESCUE
FIRE DEPT. OBSERVED HALF DOLLAR HAIL.
&&
DCRAMERThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 8:02 PM CDT | Severe Thunderstorm Warning | SGF | Crawford | 43 min |
| May 6, 8:45 PM CDT | Flash Flood Warning | SGF | Bourbon | 6 hr |
| May 7, 5:05 AM CDT | Flash Flood Warning | SGF | Cherokee, Crawford | 6 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.